Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had unprotected sex and the very next day I had facial spots. Are they related?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6264 Questions

default
Posted on Fri, 22 Nov 2013 in Skin Hair and Nails
Question: Hi, I am 32 years old and have had an outbreak of acne for the past 4 days. Last week I had been feeling run down and consumed poor food throughout the week. On top of that I have been stressed out at work but the problem is that I had unprotected sex on Sunday and the very next day I had the facial spots. I don't know if this is related to the sexual contact or if it is stress/diet related? Any help would be appreciated.
doctor
Answered by Dr. Rahul Kumar 53 minutes later
Brief Answer: details below Detailed Answer: Hello, Thanks for the query and photograph. Stress is definitely related to acne as it causes hormonal imbalance in body. However there is no relation between unprotected sex and acne. The facial spots are not very clear. Can you upload another photograph. I would like to know whether these facial spots were water filled? Waiting for your response. Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rahul Kumar 9 minutes later
Thanks for your reply, the spots were full of puss/fluid that I squeezed out of them but they kept regenerating every day and I can still get fluid from two of them today. In all there has been approx. 8 spots since Monday which is not normal for me. The picture is hard to really show the skin surface but I hope this second one may help. The fear I had was heightened as I performed oral sex also on Sunday night so when I seen the spots on Monday evening I starting to wonder if they were because of that. Hopefully it is just a case that they are stress/diet related as I wasn't sure if an STI could have this result?
doctor
Answered by Dr. Rahul Kumar 3 hours later
Brief Answer: details below Detailed Answer: Hello. Thanks for the follow up. The lesions are water filled and can be herpes. Another possibility is a reaction to some product applied by your partner. You need to get tested. Please get a tzank smear from the fluid done. Also get blood levels of antibody against hsv 1 and 2 done. Let me know if you have any other doubts. Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Acneiform eruptions

doctor1 MD

I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help

doctor1 MD

Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.